# SDR DALA2024091609047

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED PARTS IN REFERENCE NRC 00592 AND PRI 620225-14 REV 0. MANUFACTURE SHEAR CLIP (AFT ACCESS). CRACK WAS FOUND ON SHEAR CLIP IN REFERENCE NRC 00592: FABRICATE SHEAR CLIP PER PRI 620225-14 REV 4 AND ER/A 620225-14 REV OROGINAL, SECTION I PERMANENT REPAIR. SUMMARY OF NRC 00765: SHEAR CLIP WAS FABRICATED PER PRI 620225-14 REV 4 AND ER/A 620225-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND INSTALLED UNDER NRC 00592, LOG PAGE #0551930. ACCOMPLISH SECTION II: REPETITIVE INSPECTION, WITHIN 3,000 CYCLES FROM TIME OF REPAIR INSTALLATION FROM 10SEPT24, AND REPEAT WITHIN EVERY 3,000 CYCLES THEREAFTER PER ERA 620225-14 REV ORIGINAL UNDER LOG PAGE #0551515. ASSOCIATED ER/A 14-620225 ADDED FOR AC 9527. (LP #0553037)
